Hello! I am a 30 year old male. Approximately last November, I began having problems urinating. My urine would come out and spray all over the place to the point where I would have to use a napkin to cover myself. I also noticed that the scar from circumsion(on the bottom near the tip) would become swollen along with the opening of my penis. At first I thought, after doing some research, that it might be a case of balantis, however, my symptoms persisted; occasionally becoming more pronounced with masturbation or intercourse.What does this sound like and is there something simple that I can do to remedy this?
Please be sure to check with your Doctor as I am not qualified to offer medical advice.
It appears to me that several things, in conjunction and/or individually, can be causing your urinary 'splatter':
1. The scar tissue
3. Remaining ejaculate near the opening of the penus.
4. Residue particulate from your sexual partner.
If washing your penus with a soft, soapy washcloth daily (and after ejaculation) does not clear up the problem a visit to a urologist would help determine if the scar tissue is the culprit.
If the situation is only partially alleviated I would suggest that this would indicate the scar tissue as the dominant factor.
One of your options, in that case, might be 'plastic surgery' to remove the scar tissue, which might be blocking some of your precum/ejaculate from clearing the penus. This then may dry and be the cause of the splatter.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.